× click the New Topic button to post

joint pain/swollen knees/ conjunctivitis after 9 BCG instills - ractive arthrit

6 months 3 weeks ago #57469 by sara.anne
Welcome to the Forum!

Reactive arthritis is a relatively uncommon but not unknown side effect of BCG. We are not doctors here, so there is no way that I would try to diagnose you, but would suggest that you pursue this further. Perhaps your primary care doc can step in for you and discuss this with your urologist if he feels that it is due to BCG.

You have had quite a number of BCG doses so your immune system has probably already done its job of kicking up the immune system to fight the bladder cancer. You might want to seriously discuss with your urologist discontinuing any additional BCG treatments.

If you feel that you need another medical look at your situation, Dr. Donald Lamm is one of the pioneers in BCG therapy. He is now located in Phoenix, Arizona, and he will give second opinions online if you want to consult with him:

http://www.bcgoncology.com/

Hope this clears up for you.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

6 months 3 weeks ago #57468 by antona
Hello- this is my first post- brandnew to the site.

I had Turbt 18 December 2017. HG TA urothelial carcinoma./ - started BCG 6 weeks on 16 Feb 2018/ 3 weeks June 2 2018/ 3 weeks Sep 11 2018.

Cystoscopies- 2/6 2018- 5/8 2018- 8/14 2018 have all been clean.

After last BCG Sep 25 I developed severe neck pain within 5 days followed by left knee pain and an eye infection..Saw optometrist and was put on steroid drops....

Urology has not been concerned at all and only orderd metabolic panel and urine All normal. My primary care did
C-reactive protein =4.8mg and Sedimentation rate =36 mm. Both high indicating inflamation. Am on naproxen 500 X 2 dailey.

Does anyone have advise? Feel miserable- jaw now also hurting and right knee swollen Am afraid that this could be directly related to BCG treatment.. Reactive arthritis comes to mind.


Thank you all- sorry this was so lenghthy. At the moment I have no faith in Uro and feel like I am being brushed off.. No call and hey have results since yesterday ..

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 2 Users and 1551 Guests 
Regor's AvatarRegor, SIXFTSEVEN's AvatarSIXFTSEVEN

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: SchrockmonsterJr
Yesterday Total Opened: 0 Yesterday Total Answered: 0
Total Posts: 52935 Total Subjects: 6893 Total Users: 8480
Powered by Kunena Forum